# SDR ASAA2015111513914

- Difficulty date: November 15, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE, STR CLIP AT S-26R, BS 500I IS CRACKED.  ACFT GROUNDED. R & R STR CLIP IAW SRM 51-10-02, PARA 9, 51-40-02, AND DWG 143A1234, REV A.
